# SDR CALA2019081001348

- Difficulty date: August 6, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N4876
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 44,328 hours, 28,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: D5321006720000
- Condition: Corroded
- Location: 41 Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAMES 34-35 STRINGER 41L END FITTING CORRODED. STRINGER END FITTING REPLACED IAW SRM 51-72-11,  REV 128, SRM 51-42-11, REV 128, AND DWG D53376035 ISSUE M.
